# SDR MWEA97858

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CANTED FRAME STA 1089 HAS 2 .5 INCH CRACK AT LONGERON 5R.  MTC INSTALLED DOUBLER REPAIR IAW SRM 53-01 FIG 2 SHEET D.
